# SDR USAA2013042400013

- Difficulty date: March 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460203204
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON LEFT WING AT NR 2 SLAT LOWER SKIN UPPER SURFACE BETWEEN WS 407 TO WS 732 & BETWEEN RIB 8 TO RIB 13.  REPAIRED LEFT WING AT NR 2 SLAT LOWER SKIN UPPER SURFACE IAW EA 503997.
